# SDR RRXA97162

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20671570157
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR WILL NOT PAINT THE GROUND/SPIKES.  REMOVED AND REPLACED WEATHER RADAR R/T.  PERFORMED OPERATIONAL CHECK OF WEATHER RADAR SYSTEM, OPS CHECK GOOD ON GROUND IAW MM 34.
